Invariant submodels of rank two for equations of a nonhomogeneous heavy fluid
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1082-1091
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a9,
author = {V. K. Andreev and A. A. Rodionov},
title = {Invariant submodels of rank two for equations of a nonhomogeneous heavy fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1082--1091},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a9/}
}
V. K. Andreev; A. A. Rodionov. Invariant submodels of rank two for equations of a nonhomogeneous heavy fluid. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1082-1091. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a9/